Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A double commutant theorem for conjugate selfadjoint operators


Author: James W. Moeller
Journal: Proc. Amer. Math. Soc. 83 (1981), 506-508
MSC: Primary 47B47; Secondary 47C05
DOI: https://doi.org/10.1090/S0002-9939-1981-0627679-1
MathSciNet review: 627679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a bounded linear transformation on the complex separable Hilbert space $ H$. If there is a conjugation $ Q$ on $ H$ such that $ A = Q{A^*}Q$, we say that $ A$ is conjugate selfadjoint. In this note we examine commutativity properties of conjugate selfadjoint operators which possess cyclic vectors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B47, 47C05

Retrieve articles in all journals with MSC: 47B47, 47C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627679-1
Keywords: Hilbert space, linear transformation, commutant, cyclic vector
Article copyright: © Copyright 1981 American Mathematical Society